# SDR FDEA202006251343

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LEFT HAND SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGES OF UPPER REAR SPAR CAP STATION 2164 AND FOUND CRACK INDICATION.  FOUND THE BANJO FITTING CRACKED APPROXIMATE 1/4" TRIMMED AS PER SRM 55-30-02-  2R FIGURE 201 REPAIR 5 AND REPAIR CARRIED OUT ON LEFT HAND # 4 BANJO  FITTING AS PER   SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO   CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT   EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203 REPAIR 5 FIGURE 202   REQUIREMENTS.
